Alert archive / Arizona / Special Weather Statements in 2014
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Jul 26, 2014, 11:07 PM MST. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2014, 11:07 PM MST (06:07 UTC)
- Expired
- Jul 27, 2014, 12:00 AM MST
- In force
- 53 min
- Issued by
- NWS Phoenix, AZ
The radar
The Phoenix radar (KIWA), 83 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 6.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 2863 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036
WWUS85 KPSR 270607
SPSPSR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1107 PM MST SAT JUL 26 2014
AZZ022>024-270700-
MARICOPA AZ-
1107 PM MST SAT JUL 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL MIDNIGHT MST
AT 1105 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CAMP CREEK...MOVING WEST AT
20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
NEW RIVER...
LAT...LON 3401 11172 3396 11168 3377 11211 3396 11224
3398 11220 3399 11220 3402 11217 3405 11216
TIME...MOT...LOC 0608Z 070DEG 15KT 3400 11189
$$
18What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Jul 26, 9:05 PM MST, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 26, 9:05 PM MST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 905 PM MST SAT JUL 26 2014 .SYNOPSIS... MONSOON MOISTURE WILL REMAIN ACROSS THE REGION THROUGH AT LEAST THE EARLY PART OF THIS WEEK...WITH A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. DAYTIME TEMPERATURES WILL STILL HOLD ABOVE SEASONAL NORMALS...BUT ARE EXPECTED TO REMAIN BELOW THE NEAR-RECORD READINGS WE SAW EARLIER THIS WEEK. && .DISCUSSION... AN OVERALL QUIET DAY SO FAR WITH MOST STORMS STAYING ACROSS FAR EAST CENTRAL AND SOUTHEAST ARIZONA...BUT A LINE OF STORMS MOVING THROUGH GILA COUNTY MAY END UP LASTING LONG ENOUGH INTO THE LOWER DESERTS TO BRING SOME SPOTTY AREAS OF RAIN. MOISTURE IS CURRENTLY A BIT LIMITED ACROSS SOUTH-CENTRAL ARIZONA...BUT ACROSS EAST-CENTRAL ARIZONA MID LEVEL LAPSE RATES ARE STEEP AND MLCAPES OF UP TO 1000 J/KG ARE PRESENT. MODEST FLOW ALOFT OF AROUND 30 KNOTS AND FAVORABLE GUSTY WIND SOUNDING PROFILE WILL PRESENT A STRONG WIND THREAT THIS EVENING WITH THESE WESTWARD PROGRESSING STORMS. CURRENT THINKING IS THE STORM OUTFLOW AND INDUCED COLD POOL FROM THE GILA COUNTY STORMS SHOULD ALLOW FOR SOME FURTHER CELL DEVELOPMENT INTO THE LOWER DESERTS...MAINLY ACROSS THE EASTERN PORTION OF THE PHOENIX AREA...BUT THEY SHOULD BE SHORT-LIVED AND ACTIVITY SHOULD DIMINISH BY AROUND MIDNIGHT. LATEST HRRR MODEL REFLECTIVITY DOES SHOW SOME STORMS MAKING THEIR WAY THROUGH THE PHOENIX METRO AREA LATE THIS EVENING WHILE WEAKENING AT THE SAME TIME. FURTHER TO THE SOUTH OVER SONORA MEXICO AND SOUTHEAST ARIZONA...AN INVERTED SHORTWAVE TROUGH CAN BE SEEN ON WATER VAPOR IMAGERY. STORMS HAVE BEEN SLOW TO DEVELOP ALONG THE NORTHER PERIPHERY OF THIS WAVE TODAY...BUT STORMS HAVE INCREASED IN COVERAGE OVER THE PAST COUPLE HOURS. EXPECTING THIS WAVE TO BRING A MOISTURE SURGE INTO SOUTHERN ARIZONA TONIGHT ALONG WITH THE POSSIBILITY OF SOME OVERNIGHT SHOWERS AND THUNDERSTORMS. SHOULD STORMS MAKE THEIR WAY NORTHWARD INTO OUR CWA LATER TONIGHT...EXPECTING THEM TO MAINLY BE FOCUSED ACROSS WESTERN MARICOPA COUNTY THROUGH SOUTHWEST ARIZONA. PRECIPITABLE WATER STEADILY INCREASES TO NEAR 1.75 INCHES BY LATE SUNDAY AFTERNOON/EVENING OVER THE LOWER DESERTS...AND PRECIPITATION CHANCES INCREASE AS WELL. STORMS THAT FORM SUNDAY HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY OUTFLOW WINDS AND GENERATE AREAS OF BLOWING DUST THAT CAN CREATE DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS. DECENT MOISTURE WILL REMAIN IN THE AREA THROUGH MONDAY WITH CONTINUED STORM CHANCES...BUT MODELS INDICATE A DRYING WESTERLY FLOW WILL SET UP STARTING TUESDAY. TUESDAY MAY BE A BIT OF A TRANSITION DAY WITH STORMS MAINLY FOCUSED ACROSS HIGHER TERRAIN AREAS...BUT CAN/T RULE OUT A FEW STORMS ACROSS THE LOWER DESERTS. LATEST MODEL RUNS HAVE DEFINITELY BEEN TRENDING TOWARD A SOMEWHAT DRIER MID WEEK PERIOD WITH 1000-700MB MIXING RATIOS DROPPING INTO THE 6-8 G/KG RANGE AND PWATS DROPPING TO BETWEEN 1.0 AND 1.5 INCHES. AT THIS MOMENT...IT LOOKS LIKE ANY MONSOON ACTIVITY FOR WEDNESDAY AND THURSDAY WILL LIKELY BE CONFINED TO FAR EASTERN ARIZONA. MODELS THEN POINT TOWARD A BIT OF MOISTURE RESURGENCE FOR FRIDAY INTO NEXT SATURDAY. TEMPERATURES FOR THE PERIOD SHOULD FALL WITHIN A SMALL TEMPERATURE RANGE OF RIGHT AROUND SEASONAL NORMALS. SOME AREAS MAY APPROACH THE 110 DEGREE MARK FOR HIGHS ON WEDNESDAY AND THURSDAY AS DRIER AIR ALLOWS FOR A BUMP IN TEMPERATURES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... A CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN EAST OF PHOENIX IS EXPECTED TO SLOWLY DIMINISH AS IT PROGRESSES TO THE WEST THROUGH 06Z...BUT THERE WILL BE A SMALL CHANCE OF A SHOWER OR STORM TO IMPACT THE PHOENIX TERMINALS BETWEEN 05-07Z. STORM OUTFLOWS WILL LIKELY CAUSE AN EASTERLY WIND SHIFT ALSO DURING THAT TIME WITH THE POTENTIAL FOR SOME BRIEF GUSTY EASTERLY WINDS UP TO 30 KNOTS. CONFIDENCE IS STILL A BIT ON THE LOW SIDE HOW FAR WEST THESE STORMS AND OUTFLOWS WILL PROGRESS OVER THE NEXT FEW HOURS. ADDITIONAL SHOWERS AND STORMS ARE EXPECTED FOR SUNDAY WITH A MUCH BETTER POTENTIAL TO IMPACT AREA TERMINALS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... QUIET CONDITIONS THROUGH MUCH OF TONIGHT...BUT THE CHANCES FOR ISOLATED SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE BY SUNDAY MORNING. EVEN THOUGH THE PROBABILITY FOR STORMS IS STILL TOO LOW TO INTRODUCE INTO TAFS...THERE WILL BE A DECENT CHANCE OF SOME ISOLATED STORMS AND GUSTY OUTFLOW WINDS ACROSS PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA DURING THE DAY SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... NEAR NORMAL TEMPERATURES AND HIGHER RELATIVE HUMIDITY LEVELS ARE EXPECTED. MINIMUM RELATIVE HUMIDITY LEVELS WILL RANGE FROM 15 TO 25 PERCENT AND RECOVER OVERNIGHT TO 35 TO 45 PERCENT. THERE WILL BE A DAILY THREAT OF AFTERNOON AND EVENING THUNDERSTORMS...BUT THESE WILL BE MAINLY CONFINED TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. WINDS WILL BE GENERALLY LESS THAN 15 MPH...EXCEPT IN THE VICINITY OF THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN AVIATION...KUHLMAN FIRE WEATHER...HIRSCH/MCLANE
Hazardous weather outlook, Jul 26, 3:32 AM MST, 19 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 332 AM MST SAT JUL 26 2014 AZZ020>028-CAZ030>033-271045- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 332 AM MST SAT JUL 26 2014 /332 AM PDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP AGAIN TODAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORM ARE FORECAST TO DEVELOP EACH DAY. WHERE THUNDERSTORMS FORM...STRONG GUSTY OUTFLOW WINDS COULD GENERATE AREAS OF BLOWING DUST CREATING DRIVING AND HEALTH HAZARDS. SOME STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING OF ROADWAYS AND PONDING OF WATER IN LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Jul 26, 10:20 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1020 PM MST SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM DUST STORM 2 NW SEVILLE 33.25N 111.73W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
QUARTER MILE VISIBILITY AND 50 MPH WINDS
&&
EVENT NUMBER PSR1400123
LEINSSpecial weather statement, Jul 26, 10:27 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1027 PM MST SAT JUL 26 2014
AZZ023-024-027-028-270615-
PINAL AZ-MARICOPA AZ-
1027 PM MST SAT JUL 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1115 PM MST
AT 1026 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FOUNTAIN HILLS TO
SALT RIVER INDIAN COMMUNITY TO AHWATUKEE TO BAPCHULE...AND MOVING
WEST AT 35 MPH.
WIND GUSTS TO 40 MPH AND LOCALLY DENSE BLOWING DUST ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
DOWNTOWN SCOTTSDALE AND PAPAGO PARK...
CAMELBACK MOUNTAIN... PARADISE VALLEY... SKY HARBOR AIRPORT AND
SOUTH MOUNTAIN PARK...
DOWNTOWN PHOENIX... MARICOPA AND SOUTH PHOENIX...
ARIZONA STATE FAIRGROUNDS... LAVEEN AND PIESTEWA PEAK PARK...
ESTRELLA SAILPORT AND PHOENIX...
LAT...LON 3362 11170 3349 11174 3333 11179 3304 11173
3302 11217 3329 11226 3347 11223 3360 11211
TIME...MOT...LOC 0527Z 083DEG 30KT 3360 11177 3348 11188
3333 11196 3312 11189
18Special weather statement, Jul 26, 10:28 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1028 PM MST SAT JUL 26 2014
AZZ022>024-270615-
MARICOPA AZ-
1028 PM MST SAT JUL 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 1115 PM MST
AT 1027 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DESERT MOUNTAIN...MOVING NORTHWEST AT 15
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DESERT MOUNTAIN AND CAMP CREEK...
CAREFREE...
CAVE CREEK...
LAT...LON 3370 11193 3381 11214 3400 11198 3388 11172
3371 11176
TIME...MOT...LOC 0529Z 113DEG 14KT 3383 11183
18Local storm report, Jul 26, 10:33 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1033 PM MST SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM DUST STORM 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
1029 PM TSTM WND GST 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/26/2014 M45 MPH MARICOPA AZ TRAINED SPOTTER
1029 PM LIGHTNING 4 SSE TUMBLEWEED PARK 33.22N 111.79W
07/26/2014 MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400124
EVENT NUMBER PSR1400125
EVENT NUMBER PSR1400126
MPSpecial weather statement, Jul 26, 11:00 PM MST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1100 PM MST SAT JUL 26 2014 AZZ022-023-270630- MARICOPA AZ- 1100 PM MST SAT JUL 26 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 1130 PM MST AT 1055 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR DESERT RIDGE MARKETPLACE...MOVING WEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTH MOUNTAIN PARK... DEER VALLEY AIRPORT AND METRO CENTER... LAT...LON 3355 11220 3381 11213 3373 11181 3352 11189 TIME...MOT...LOC 0600Z 099DEG 8KT 3364 11201 18
Special weather statement, Jul 26, 11:07 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1107 PM MST SAT JUL 26 2014
AZZ022>024-270700-
MARICOPA AZ-
1107 PM MST SAT JUL 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL MIDNIGHT MST
AT 1105 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CAMP CREEK...MOVING WEST AT
20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
NEW RIVER...
LAT...LON 3401 11172 3396 11168 3377 11211 3396 11224
3398 11220 3399 11220 3402 11217 3405 11216
TIME...MOT...LOC 0608Z 070DEG 15KT 3400 11189
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:21 PM MST | Special Weather Statement | PSR | 24 min | |
| Jul 26, 8:44 PM MST | Special Weather Statement | PSR | 31 min | |
| Jul 26, 9:03 PM MST | Areal Flood Advisory | PSR | Gila | 117 min |
| Jul 26, 9:10 PM MST | Special Weather Statement | PSR | Pinal | 35 min |
| Jul 26, 9:37 PM MST | Special Weather Statement | PSR | Pinal | 23 min |
| Jul 26, 9:56 PM MST | Special Weather Statement | PSR | 34 min | |
| Jul 26, 10:04 PM MST | Special Weather Statement | PSR | Pinal | 26 min |
| Jul 26, 10:09 PM MST | Blowing Dust Advisory | PSR | 111 min | |
| Jul 26, 10:23 PM MST | Dust Storm Warning | PSR | 35 min | |
| Jul 26, 10:27 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Jul 26, 10:28 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 26, 11:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Jul 26, 11:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 27 min |
| Jul 26, 11:12 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 18 min |
| Jul 26, 11:19 PM MST | Areal Flood Advisory | PSR | Maricopa | 116 min |
| Jul 26, 11:23 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Jul 26, 11:30 PM MST | Special Weather Statement | PSR | Maricopa | 30 min |
| Jul 26, 11:55 PM MST | Special Weather Statement | PSR | Maricopa | 35 min |
| Jul 27, 12:26 AM MST | Special Weather Statement | PSR | 49 min | |
| Jul 27, 12:28 AM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Jul 27, 2:43 AM MST | Special Weather Statement | PSR | 62 min | |
| Jul 27, 3:12 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 63 min |
| Jul 27, 3:14 AM MST | Blowing Dust Advisory | PSR | 5 hr | |
| Jul 27, 3:37 AM MST | Special Weather Statement | PSR | Pinal | 53 min |
| Jul 27, 3:45 AM MST | Special Weather Statement | PSR | 60 min | |
| Jul 27, 5:39 AM MST | Special Weather Statement | PSR | La Paz | 51 min |
Nearby
Special Weather Statements in Arizona, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.